# SDR AALA202509036954

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 77,011 hours, 29,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 1203
- Condition: Fault Message
- Location: Zone 700
- Part time: 91,761 hours, 36,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT AFTER TAKEOFF IN KIAH RECEIVED DOOR NOT CLOSED ECAM AND NOSE WHEEL INDICATOR LIGHT WAS RED, THE FLIGHT CREW RECYCLED LANDING GEAR HANDLE GOT 3 DOWN GREEN LIGHTS AND GEAR NOT UP LOCKED MESSAGE, RETRACTED GEAR AGAIN AND IT FUNCTIONED NORMALLY. MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY PER AMM 32-31-21-400-0014-A. (AALA202509037411) MAINTENANCE ALSO REPLACED LGCIU #1 (AALA202509036690) AND #2 (AALA202509036954) PER AMM 32-31-71. A SAFTISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
